On the continuity of the value of a linear program and of related polyhedral-valued multifunctions

Wets R (2009). On the continuity of the value of a linear program and of related polyhedral-valued multifunctions. In: Mathematical Programming Essays in Honor of George B. Dantzig Part I. Mathematical Programming Studies, 24 (24). pp. 14-29 Berlin/Heidelberg, Germany: Springer. ISBN 978-1-4757-1879-9 DOI:10.1007/BFb0121040.

Full text not available from this repository.

Abstract

Results about the continuity of the optimal value of a linear program and of related polyhedral-valued multifunctions (determined by the constraints) are reviewed. A framework is provided for studying their interconnections.

Item Type: Book Section
Uncontrolled Keywords: Linear Programming Polyhedral; Valued Multifunctions; Infimal Value Function; Marginal Functions
Research Programs: Risk and Vulnerability (RAV)
Depositing User: Romeo Molina
Date Deposited: 05 Apr 2016 08:10
Last Modified: 03 May 2017 12:21
URI: http://pure.iiasa.ac.at/12146

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313